Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 86 of 118 found articles
 
 
  Random fractal characters and length uncertainty of the continental coastline of China
 
 
Title: Random fractal characters and length uncertainty of the continental coastline of China
Author: MA, JIANHUA
LIU, DEXIN
CHEN, YANQIU
Appeared in: Proceedings. Earth and planetary sciences
Paging: Volume 125 (2016) nr. 8 pages 1615-1621
Year: 2016
Contents:
Publisher: Springer India, New Delhi
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 86 of 118 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands